# SDR FDEA201207022439

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N62493
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DOOR 1R EXTERIOR HANDLE RECESS HAS SCRATCHES ON LOWER EDGE.  R & R IAW SRM 51-40-02, REV 106 AND DWG 141N6100, SHT 14 REV F.  REPAIR IS CLASSIFIED AS MAJOR.
